# SDR COMA0660317

- Difficulty date: April 28, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 25,235 hours, 22,420 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5049 - FLAP FAIL MESSAGE ON GROUND AT 0 DEGREES.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE FIRST EVENT, MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3, (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
